# SDR AWXA0000002

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 13C HANGING BY ONE WIRE CORRECTIVE ACTON.  SPLICED WIRE, REINSTALLED LIGHT.
